VOL. 49 · NO. 7 | 2019
Front Matter
Rocky Mountain J. Math. 49 (7), (2019) Open Access
No abstract available
Richard N. Ball, Anthony W. Hager
Rocky Mountain J. Math. 49 (7), 2107-2120, (2019) DOI: 10.1216/RMJ-2019-49-7-2107
KEYWORDS: Uniformly complete divisible archimedan $\ell $-group, Tychonoff space, locale, 06D22, 06F20, 46A40, 46E05, 54B35, ‎54C30
Debendra P. Banjade
Rocky Mountain J. Math. 49 (7), 2121-2133, (2019) DOI: 10.1216/RMJ-2019-49-7-2121
KEYWORDS: corona Theorem, Wolff's theorem, $Q_p$ spaces, 30H50, 32A37, ‎46E15, 46J20
E.M. Elsayed, A. Alghamdi
Rocky Mountain J. Math. 49 (7), 2135-2154, (2019) DOI: 10.1216/RMJ-2019-49-7-2135
KEYWORDS: recursive sequence, periodicity, boundedness, stability, difference equations, 39A10
Vefa Goksel
Rocky Mountain J. Math. 49 (7), 2155-2174, (2019) DOI: 10.1216/RMJ-2019-49-7-2155
KEYWORDS: iteration, quadratic polynomial, post-critically finite, 11R09, 37P15
Fereshteh Hashemi, Ali Farokhinia
Rocky Mountain J. Math. 49 (7), 2175-2183, (2019) DOI: 10.1216/RMJ-2019-49-7-2175
KEYWORDS: ‎operator inequality, Bellman inequality, Aczel inequality, positive linear map, operator mean., 47A63, 47A64.
Alejandro Illanes, Veronica Martinez-de-la-Vega, Daria Michalik
Rocky Mountain J. Math. 49 (7), 2185-2203, (2019) DOI: 10.1216/RMJ-2019-49-7-2185
KEYWORDS: Almost meshed continuum, cone, continuum, dendroid, fan, finite graph, hyperspace, $n$-fold hyperspace, 54B20, 54F15
Sofiane Khoutir
Rocky Mountain J. Math. 49 (7), 2205-2226, (2019) DOI: 10.1216/RMJ-2019-49-7-2205
KEYWORDS: Fractional Schrodinger equation, sublinear, variational methods, Moser iteration method, 35J20, 35J60
Mark Lewis, Murray Schacher
Rocky Mountain J. Math. 49 (7), 2227-2251, (2019) DOI: 10.1216/RMJ-2019-49-7-2227
KEYWORDS: division rings, order, maximal order, finite groups, quaternion algebra, simple algebra, Galois group, automorphism, 16K20, 12E15, 16U60
Dustin Moody, Mohammad Sadek, Arman Shamsi Zargar
Rocky Mountain J. Math. 49 (7), 2253-2266, (2019) DOI: 10.1216/RMJ-2019-49-7-2253
KEYWORDS: Elliptic curves, ‎rank‎, rational cuboids, 11G05
Lokendra Paudel, Simplice Tchamna
Rocky Mountain J. Math. 49 (7), 2267-2279, (2019) DOI: 10.1216/RMJ-2019-49-7-2267
KEYWORDS: star operation, Prufer extension, pullback diagram, 13A15, 13A18, 13B02
Mercedes Helena Rosas
Rocky Mountain J. Math. 49 (7), 2281-2295, (2019) DOI: 10.1216/RMJ-2019-49-7-2281
KEYWORDS: Vertex operators, combinatorial aspect of representation theory, Bernstein creation operators, Priamry:, 05E10
Nand Sharma
Rocky Mountain J. Math. 49 (7), 2297-2324, (2019) DOI: 10.1216/RMJ-2019-49-7-2297
KEYWORDS: $\psi $ classes, Hassett spaces, 14Q99
Hari M. Srivastava, Bilal Khan, Nazar Khan, Qazi Zahoor Ahmad, Muhammad Tahir
Rocky Mountain J. Math. 49 (7), 2325-2346, (2019) DOI: 10.1216/RMJ-2019-49-7-2325
KEYWORDS: analytic functions, conic domain, starlike, $k$-uniformly starlike, $q$-starlike functions, close-to-convex, $q$-close-to-convex functions, $q$-derivative operator, $q$-hypergeometric functions, 05A30, 30C45, 11B65, 47B38
Eric Stachura
Rocky Mountain J. Math. 49 (7), 2347-2374, (2019) DOI: 10.1216/RMJ-2019-49-7-2347
Yaning Wang
Rocky Mountain J. Math. 49 (7), 2375-2393, (2019) DOI: 10.1216/RMJ-2019-49-7-2375
KEYWORDS: Hopf hypersurface, complex two-plane Grassmannians, normal Jacobi operator, generalized Tanaka--Webster parallel, 53C40, 53C15
Yu Zhang, Yanyan Zhang
Rocky Mountain J. Math. 49 (7), 2395-2418, (2019) DOI: 10.1216/RMJ-2019-49-7-2395
KEYWORDS: steady zero-pressure gas dynamics, adiabatic flow, Riemann problem, Delta shock wave, delta contact discontinuity, generalized Rankine--Hugoniot relation., 35L65, 35L67, 76N10.
Chang-Jian Zhao, Wing-Sum Cheung
Rocky Mountain J. Math. 49 (7), 2419-2428, (2019) DOI: 10.1216/RMJ-2019-49-7-2419
KEYWORDS: quermassintegral, dual quermassintegral, volume difference, convex body, star body, 52A40
Jie Zhou, Hongchan Zheng, Zhaohong Li, Weijie Song
Rocky Mountain J. Math. 49 (7), 2429-2457, (2019) DOI: 10.1216/RMJ-2019-49-7-2429
KEYWORDS: nonstationary interpolatory subdivision schemes, high-order exponential polynomials, explicit expression, repeated local algorithm, D-D interpolatory schemes
Back to Top